# SDR 08FDEA01877

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 54,187 hours, 8,801 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RIGHT MAIN LANDING GEAR INDICATED UNSAFE AFTER RETRACTION ON BOTH THE LANDING GEAR INDICATOR AND ON THE SYNOPTIC DISPLAY.  COMPLIED WITH QRH WHICH CALLED FOR ONE RECYCLING OF THE LANDING GEAR.  IT WAS SUCCESSFUL ,
